PL EN


Preferences help
enabled [disable] Abstract
Number of results
Journal
2010 | 5 | 2 | 154-155
Article title

Artifact mimicking non-sustained polymorphic ventricular tachycardia in a patient with recent myocardial infarction

Content
Title variants
Languages of publication
EN
Abstracts
EN
A 78-year-old woman with a history of recent myocardial infarction was admitted to the coronary care unit because of dyspnea. The baseline ECG revealed sinus rhythm of 90 beats/min. Two hours after her admission, her body temperature raised to 38.8 degrees Celcius accompanied by shaking chills. Wide complex tachycardia runs consistent with polymorphic ventricular tachycardia synchronous with shaking chills were noticed on the monitor. Closer observation of the ECG revealed the presence of normal QRS complexes at the cycle length of baseline rhythm. It was presumed that artifact due to shaking chills was responsible for the ECG abnormalities.
Keywords
Publisher

Journal
Year
Volume
5
Issue
2
Pages
154-155
Physical description
Dates
published
1 - 4 - 2010
online
17 - 4 - 2010
Contributors
author
  • Yeditepe University Hospital, Istanbul, Turkey
  • Yeditepe University Hospital, Istanbul, Turkey
  • Yeditepe University Hospital, Istanbul, Turkey
References
  • [1] Knight B.P., Pelosi F., Michaud G.F., Strickberger S.A., Morady F. Physician interpretation of electrocardiographic artifact that mimics ventricular tachycardia, Am. J. Med. 2001, 110, 335–8 http://dx.doi.org/10.1016/S0002-9343(01)00627-1[Crossref]
  • [2] Knight B.P., Pelosi F., Michaud G.F., Strickberger S.A., Morady F. Clinical consequences of electrocardiographic artifact mimicking ventricular tachycardia, N. Engl. J. Med. 1999, 341, 1270–4 http://dx.doi.org/10.1056/NEJM199910213411704[Crossref]
  • [3] Zipes D.P., Camm A.J., Borggrefe M., Buxton A.E., Chaitman B., Fromer M., et al., ACC/AHA/ESC 2006 Guidelines for Management of Patients With Ventricular Arrhythmias and the Prevention of Sudden Cardiac Death. Circulation, 2006, 114:e, 385–484 http://dx.doi.org/10.1161/CIRCULATIONAHA.106.178233[Crossref]
  • [4] Mueller C., Scholer A., Laule-Kilian K., Martina B., Schindler C., Buser P., Pfisterer M., Perruchoud A.P., Use of B-type natriuretic peptide in the evaluation and management of acute dyspnea., N. Engl. J. Med. 2004, 350, 647–54 http://dx.doi.org/10.1056/NEJMoa031681[Crossref]
  • [5] Samaniego N.C., Morris F., Brady W.J., Electrocardiographic artefact mimicking arrhythmic change on the ECG, Emerg. Med. J., 2003, 20, 356–7 http://dx.doi.org/10.1136/emj.20.4.356[Crossref]
Document Type
Publication order reference
Identifiers
YADDA identifier
bwmeta1.element.-psjd-doi-10_2478_s11536-008-0031-0
JavaScript is turned off in your web browser. Turn it on to take full advantage of this site, then refresh the page.